Pharmacy Questions? Ask a Pharmacist Online.
Hi, and thanks for your question. I'm DrMike, a pharmaccist with over 20 years experience. -Glad to help you today!
It is possible, yes, for the Dramamine to have caused such a reaction. It's unlikely it was an intereraction between the beer and the Dramamine, but more likely a reaction to the Dramamine.
It would be OK, yes, to take the Xanax... it's a smaller dose and there would be little chance for any significant interaction with the Dramamine or the beers - just increased drowsiness, but it may well help with your situation currently.
Does this address your question?I'm happy to assist if you have further concerns..
(Please Accept and Rate when you are satisfied - I'm glad to be of assistance.) -DrMike
Hi, Brian...I'm just checking in with you after you asked your question last night. Did the agitation subside at all, and were you able to get some sleep?I don't know if you had conferences today, but I know how important sleep is!Let me know if you need further assistance with anything - DrMike(I believe this should address your original concerns? Kindly Accept and Rate my services with you. If you do need additional information simply Reply, and I will be happy to help with any follow up questions. I do wish you all the best...)